MathSciNet Relay Station
MathSciNet bibliographic data
MR2070981 (2005c:34146) 34K13
Wan, Aying; Jiang, Daqing; Xu, Xiaojie A new existence theory for positive periodic solutions to functional differential equations. Comput. Math. Appl. 47 (2004), no. 8-9, 1257–1262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement